# SDR AALA202005119014

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 55,097 hours, 32,488 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Cracked
- Location: Thrust Reverser
- Component: Thrust Reverser, Rohr
- Component part number: 6423802517
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE R/H T/R 3 O'CLOCK PIVOT FITTING HAS A CRACK THROUGH FASTENER 13 MEASURING .800 INCHES. REPLACED THRUST REVERSER PER JOB CARD 26L40078001.
